MAUDE Adverse Event Report: GN RESOUND LINX3D 7; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN RESOUND LINX3D 7; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number HI,RS LT7ITE-DW-MP
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gn hearing a/s has become aware that this mdr report failed submission to fda without our notice.The fda help desk has advised to re-submit the reports.This is a re-submission of existing mdr initial submitted on 15sep2021.Manufacturers ref# (b)(4).Summary of investigational findings: the description indicates that the end user has developed an allergic reaction to the earmoulds.The reaction developed immediately.As an allergic reaction takes at least 7 days to develop and typically weeks to months and this reaction developed immediately, the case details highly indicates that this is an already present condition/developed allergy (reference: #(b)(4) gad expert rev derm).Clinical conclusion on the case is that the allergic reaction is most likely not caused by the hearing aids, but that the hearing aids have most likely contributed to this reaction, requiring medical intervention.Allergic reaction is identified in the risk analysis and mitigated to an acceptable level through device design by compliance with standards for biocompatibility.Still allergic reactions can occur in rare cases.The clinical evaluation does evaluate allergic reactions and the user guide includes a safety notification instructing the hearing aid wearer to contact the hcp in case of skin irritation.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Device manufactured accepted to specifications, all inspections passed and no deviations/changes implemented during the production.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.
 
Event or Problem Description
Description of event according to initial reporter: end user has got allergic reaction to her ears and she is sent to hospital to have treatment from there.Kortison cream has been prescribed.Her symptoms were inflammation, itching, pain and red skin.

Brand Name
GN RESOUND LINX3D 7
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
MDR Report Key12504588
Report Number3005650109-2021-00014
Device Sequence Number3908460
Product Code OSM
UDI-Device Identifier05708296142224
UDI-Public05708296142224
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHI,RS LT7ITE-DW-MP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;